| Model Number |
ATLS24 |
| Medical Device Problem Codes |
Device Alarm System (1012); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of an autolog one source pack, it was reported that the bowl was leaking after the surgery had started.It overflowed into the trap and continued to overflow.The machine displayed a warning stating that ¿the tube has air".Once the leak was identified, the circuit was replaced with a product from the same batch, and no issues were observed.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that there was no patient blood loss as the circuit was partially replaced, preserving the blood that had already been collected.An unplanned blood transfusion was not required due to the issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted; no signs of holes or cracks were detected.The customer has provided a video showing the error message.The bowl was run a couple of times using deionized water.During the runs there was no bowl lift, leaks or pump speed error messages noted.The reason for the return was visually confirmed by the video provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.